MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® VERSATILE HIP 2.0 SOFTWARE; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® VERSATILE HIP 2.0 SOFTWARE; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 6007-616-000
Medical Device Problem Codes Image Display Error/Artifact (1304); Imprecision (1307)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the device was inaccurate during a case; the doctor reamed to 3mm short of the most medial aspect and recorded it as the new zero.During cup insertion, it was reported that there was 10mm distance to reach the new zero.Attempts are being made to obtain additional information about the event, however, no further information has been received at this time.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description
The user facility reported the device was inaccurate during a case; the doctor reamed to 3mm short of the most medial aspect and recorded it as the new zero.During cup insertion, it was reported that there was 10mm distance to reach the new zero.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.

Brand Name
ORTHOMAP® VERSATILE HIP 2.0 SOFTWARE
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9123963
Report Number0001811755-2019-03093
Device Sequence Number14107015
Product Code PGW
UDI-Device Identifier07613327004250
UDI-Public07613327004250
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007-616-000
Device Lot NumberVERSION 2.0-3
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1